Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

Depo Provera Question

When I was 16 I got on the depo cause I've heard great things about it and even the drs. said it'd be the best for me because I had major migraines where I would see flashing lights and every part of my body would go numb, the said it was due to my menstral cycle. So I started the depo and I had a period for 2 months one HUGE migraine for 3 days and the everything stopped, Well I have given birth to 2 kids and I wasn't on the depo after the first so this is new to me. Is it normal to be bleeding after 4 months? It's not a heavy flow its flow medium for a couple days then it's spotting every now and then.
2 Responses
136956 tn?1425609872
It is probably your cycle trying to get normal again it could take some time however I would talk to your doctor about it.

I have Endometriosis and I used to get severe migraines but once I went on the continuous low dose BCP I have never had one since so mine was def hormonal.
1601869 tn?1441314348
i will never get on that again but i bleed for 6months straight then never got anything again. till i got off it. and migrains r a normal side effect of depo they can get worse, better, stay till u get off, or only last till u get used to it
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.